# SDR HALA2019090300365

- Difficulty date: September 3, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 33,135 hours, 5,065 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING RIGHT BRAKE PEDAL WENT ALL THE WAY TO FLOOR WITH NO BRAKING PRESSURE RETURNED AS WE TAXIED IN. PERFORMED BSCU SYSTEM TEST AND NORMAL SYSTEM BRAKING TEST PER TSM 32-42-00. SYSTEM TEST OK. NO DEFECTS NOTED.
